MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. IMPRA EPTFE VASCULAR GRAFT; IMPRA VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. IMPRA EPTFE VASCULAR GRAFT; IMPRA VASCULAR GRAFT
Model Number F4007
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.However, photo was provided for review.The investigation of the reported event is currently underway.Expiry date: 05/2025.
 
Event or Problem Description
It was reported that prior to surgical graft placement procedure, the ring of graft was allegedly found to be separated from the graft.There was no patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one graft in two segments were returned for evaluation.Gross visual evaluation was performed.Although sample was returned for evaluation, one photo was provided for review.The investigation is confirmed for the reported material split issue, as the graft was received two segments and the beading was noted to be slightly removed from graft where possible cut was made.A definitive root cause could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4(expiry date: 05/2025), g3 h11: h6(result and conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.

Brand Name
IMPRA EPTFE VASCULAR GRAFT
Common Device Name
IMPRA VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11723133
Report Number2020394-2021-00914
Device Sequence Number14340265
Product Code DSY
UDI-Device Identifier00801741022708
UDI-Public(01)00801741022708
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K004011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF4007
Device Catalogue NumberF4007
Device Lot NumberVTES0046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2021
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer05/11/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;